U.S. doctors online nowAsk doctors free
India
A 28-year-old female asked:

Am using iud for past 4 months an d having slight spotting with back pain.am using cu 375.is it normal?

1 doctor answer1 doctor weighed in
Dr. Sylvie Stacy
Preventive Medicine 10 years experience
Yes: Yes, it can be normal to have irregular periods or spotting within the first several months of getting a copper IUD. The IUD can also be associated with uterine pain, which can be felt as lower abdominal pain and sometimes as back pain. If your pain is severe and does not improve, though, you should see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 20, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.